# SDR CA101217003

- Difficulty date: December 17, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Piper PA-44-180
- Aircraft time: 8,428 hours
- Engine: Lyc LO360A1H6
- Propeller: Hartzl HCC2YR2
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Stop
- Part number: 78713000
- Condition: Broken
- Location: Feathering Sys
- Part time: 162 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: F
- Precautionary procedure: D

## Discrepancy

(CAN) PILOT REPORTED THAT HE WAS HAVING DIFFICULTY CYCLING THE PROPELLERS AND THAT IT APPEARED THAT THERE WAS SOMETHING BLOCKING THE CONTROL.   MAINTENANCE REMOVED THE THROTTLE QUADRANT COVER AND FOUND THAT THE PROPELLER FEATHER STOP HAD BROKEN INTO TWO PIECES. IT WAS INTERFERING WITH THE MOVEMENT OF THE PROP CONTROL LEVER. AT THIS TIME WE HAVE REPLACED 10 FEATHER STOPS IN 3 SEPARATE AIRPLANES SINCE APRIL 2010.
